Differential and Integral Equations

Omega limit sets of nonexpansive maps: finiteness and cardinality estimates

Roger D. Nussbaum

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 3 (1990), 523-540.

First available in Project Euclid: 18 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc.
Secondary: 47H07: Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 54H20: Topological dynamics [See also 28Dxx, 37Bxx]


Nussbaum, Roger D. Omega limit sets of nonexpansive maps: finiteness and cardinality estimates. Differential Integral Equations 3 (1990), no. 3, 523--540. https://projecteuclid.org/euclid.die/1371571149

Export citation